Houston, P. and Jensen, M. and Suli, E. (2002) 'hp-discontinuous Galerkin finite element methods with least-squares stabilization.', Journal of scientific computing., 17 (1-4). pp. 3-25.
We consider a family of hp-version discontinuous Galerkin finite element methods with least-squares stabilization for symmetric systems of first-order partial differential equations. The family includes the classical discontinuous Galerkin finite element method, with and without streamline-diffusion stabilization, as well as the discontinuous version of the Galerkin least-squares finite element method. An hp-optimal error bound is derived in the associated DG-norm. If the solution of the problem is elementwise analytic, an exponential rate of convergence under p-refinement is proved. We perform numerical experiments both to illustrate the theoretical results and to compare the various methods within the family.
|Keywords:||hp-finite element methods, Discontinuous Galerkin methods, Least-squares finite element methods, First order systems PDEs.|
|Full text:||Full text not available from this repository.|
|Publisher Web site:||http://dx.doi.org/10.1023/A:1015180009979|
|Record Created:||19 Jul 2007|
|Last Modified:||08 Apr 2009 16:34|
|Social bookmarking:||Export: EndNote, Zotero | BibTex|
|Look up in GoogleScholar | Find in a UK Library|